# SDR AALA202104019023

- Difficulty date: March 25, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 141A52202
- Condition: Corroded
- Location: Bs 612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON GIRT BAR BRACKET AT STA 312, WL 208 AND LBL55, MEASURING 2 INCHES BY 2 INCHES. REPLACED GIRT BAR BRACKET IAW SRM 51-10-02.
